# SDR GTIA2024080238267

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 26,638 hours, 11,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 153083
- Condition: No Test
- Location: Zone 200
- Part time: 26,638 hours, 11,620 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (10 WL) FAILED BITE CHECK-REMOVED EPSU PER TSM 33-51-00. INSTALLED EPSU AND BATTERY PER AMM 33-51-58. OPS CHECKS GOOD AT THIS TIME.
